# SDR SIMA200131001

- Difficulty date: November 6, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LFT - FLT 9305 - SEVERAL EMERGENCY LIGHTS INOPERATIVE.  FERRIED TO DFW.  REMOVED AND REPLACED POWER SUPPLIES.  ALL P/NS OFF ARE THE SAME, S/N OFF AT 20LN-1868, 22LN-18400, 23LN-18375, 24LN-17497.  (M)
